# SDR DALA2023122610569

- Difficulty date: December 15, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,492 hours, 30,154 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: INSPECTION ERA 613674-14AD. MODIFICATION PER ERA 613674-14AD AT 80VU RACK REQUIRES INSPECTION FOLLOW UP PRIOR TO 49,643 TOTAL FLIGHT CYCLES AND EVERY 1,000 FLIGHT CYCLES THEREAFTER. C/A: ACCOMPLISH INSPECTION AT 80VU RACK PER ERA 613674-14AD SECTION II PRIOR TO 49,643 TOTAL FLIGHT CYCLES AND EVERY 1,000 FLIGHT CYCLES THEREAFTER. ASSOCIATED AA 2515-01014 ADDED FOR AC 3273. (LP: 0111628)
